Open Access System for Information Sharing

Login Library

 

Article
Cited 23 time in webofscience Cited 25 time in scopus
Metadata Downloads

Log minimal model program for the moduli space of stable curves: the first flip

Title
Log minimal model program for the moduli space of stable curves: the first flip
Authors
Hassett, BHyeon, D
POSTECH Authors
Hyeon, D
Date Issued
May-2013
Publisher
PRINCETON UNIVERSITY
URI
http://oasis.postech.ac.kr/handle/2014.oak/9341
DOI
10.4007/ANNALS.2013.177.3.3
ISSN
0003-486X
Article Type
Article
Citation
ANNALS OF MATHEMATICS, vol. 177, no. 3, page. 911 - 968, 2013-05
Files in This Item:

qr_code

  • mendeley

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

Related Researcher

Researcher

 DONGHOON, HYEON
Dept of Mathematics
Read more

Views & Downloads

Browse